Alert archive / Kentucky / Flash Flood Warnings in 2004
Flash Flood Warning 26, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at May 30, 2004, 10:58 PM CDT for Daviess County, McLean County, Kentucky; Spencer County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2004, 10:58 PM CDT (03:58 UTC)
- Expired
- May 31, 2004, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Spencer County, IN, Daviess County, KY, McLean County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 16.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 310358
FFWPAH
INC147-KYC059-149-310700-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1058 PM CDT SUN MAY 30 2004
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SPENCER COUNTY IN SOUTHWEST INDIANA
DAVIESS COUNTY IN NORTHWEST KENTUCKY
MCLEAN COUNTY IN NORTHWEST KENTUCKY
* UNTIL 200 AM CDT
* AT 1052 PM CDT(1052 PM EST)...RADAR INDICATED AN AREA OF SHOWERS
AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN SETTING UP OVER
SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. THIS AREA OF RAIN WILL
MOVE ONLY VERY SLOWLY TO THE NORTHEAST THROUGH MIDNIGHT. MANY
AREAS RECEIVED OVER ONE INCH OF RAIN WITH THE LINE OF THUNDERSTORMS
THAT MOVED THROUGH EARLIER THIS EVENING. ANOTHER 1-2 INCHES OF RAIN
IS POSSIBLE AND THIS WILL AGGRAVATE AND PROLONG ANY MINOR FLOODING
SITUATION.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
ABSOLUTELY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER
COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE
ABANDONED. MOVE TO HIGHER GROUND.
LAT...LON 3767 8678 3745 8712 3742 8735 3756 8736
3764 8750 3777 8730 3782 8732 3819 8701
3820 8680
$$
ML1 follow-up statement
000 WGUS73 KPAH 310448 FFSPAH INC147-KYC059-149-310645- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1148 PM CDT SUN MAY 30 2004 FLASH FLOOD WARNINGS CONTINUE IN EFFECT UNTIL 200 AM CDT FOR THE FOLLOWING COUNTIES IN SOUTHWEST INDIANA AND NORTHWEST KENTUCKY... SPENCER...DAVIESS AND MCLEAN. AT 1145 PM CDT...RADAR INDICATED THE AREA OF SHOWERS AND THUNDERSTORMS OVER SOUTHWEST INDIANA AND NORTHWEST KENTUCKY CONTINUING TO PRODUCE MODERATE TO HEAVY RAIN. RADAR ESTIMATES THAT OVER TWO INCHES OF RAIN HAS FALLEN IN MANY LOCATIONS WITH ISOLATED AMOUNTS UP TO 3 INCHES. ANOTHER 1 INCH OF RAIN IS POSSIBLE BY 100 AM. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. ABSOLUTELY DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED. MOVE TO HIGHER GROUND. $$ ML
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at May 30, 5:00 PM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, May 30, 5:00 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 500 PM CDT SUN MAY 30 2004 .DISCUSSION... WITH SIGNIFICANT WAA GOING ON...SFC TEMPS ACROSS THE AREA WERE VERY WARM...ALONG WITN THE DEWPOINTS. IN FAIRFIELD AND CARBONDALE IL...TEMPS WERE AROUND 90 DEG WITH DEWPOINTS IN THE UPPER 70S. SKIES HAD BECOME TEMPORARILY PARTLY CLOUDY MEANWHILE JUST AHEAD OF THE MAJOR LINE OF STORMS MOVING THRU CENTRAL MO. EARLIER SPOTTY CONVECTION PROVED TO HAVE TORNADIC CHARACTERISTICS...WITH SOME TORNADO REPORTS AND NUMEROUS FUNNEL CLOUDS. MESOETA...WHICH IS A LITTLE SLOWER THAN GFS/NGM IN THE VERY NEAR TERM...INDICATES THAT THE FAVORABLE SHEAR PROFILE SHOULD BEGIN TO DIMINISH IN THE NWRN HALF OF THE FCST AREA BY 03Z...WITH ALL BUT THE FAR SERN CORNER EXPERIENCING BACKING WITH HEIGHT/CAA BY 09Z. CAPES ARE EXPECTED TO DROP TO AROUND 1000 J/KG BY AROUND 03Z. WITH LINE OF STORMS NOW APPROACHING OUR PART OF SEMO...WE WILL BE ON ALERT FOR TORNADOES ESPECIALLY IN THE EARLY EVENING NORTH OF THE OHIO RIVER AND STRAIGHT LINE WINDS LATER IN THE EVENING SOUTH OF THE OHIO RIVER. AS NEGATIVELY TILTED 500MB LOBE MOVES EAST...SOME SHOWERS...AND EVEN A THUNDERSTORM OR TWO...ARE POSSIBLE JUST AFTER SUNRISE FOR THE FAR SERN PART OF THE AREA. THE PARENT LOW WILL BEGIN TO MERGE WITH A CYCLONIC FEATURE OVER THE NERN U.S. BY WED. THIS WILL BRING ANOTHER COLD FRONT THRU THE REGION AND THE POSSIBILITY OF MORE SHOWERS AND THUNDERSTORMS. NWRN MID LVL FLOW WILL CONTINUE THRU FRI /DAY5/... WITH ENUF MOISTURE IN THE COLUMN TO NOT CALL THE SKY COVER MOSTLY CLEAR. DAY6 AND DAY7...GFS INDICATES DOUBLE BARRELLED 500 MB S/WVS AND SFC LOWS TO THE NORTH AND THE SOUTH OF THE FCST AREA ARE TO MOVE EAST IN OUR VICINITY. THESE FEATURES WILL BE IMBEDDED IN A LONG WAVE TROF IN THE EAST PART OF THE COUNTRY. IT APPEARS ATTM THAT THE TWO SYSTEMS WILL MERGE INTO A SINGLE 500MB S/WV BY SUN /DAY7/ AND WILL INCLUDE A FROPA BY LATE SUN ACROSS THE FCST AREA...ENDING WHATEVER RAIN CHCS THERE ARE...WHICH ARE ONLY ABOUT ONE IN THREE ON SUN. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE MO...NONE IL...NONE IN...NONE && DB
Hazardous weather outlook, May 30, 6:48 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 648 PM CDT SUN MAY 30 2004 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-311000- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY- CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY- CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY- GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY- HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL- LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY- MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN- POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN- STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL- WILLIAMSON IL- INCLUDING THE CITIES OF...SIKESTON...POPLAR BLUFF...PERRYVILLE... CAPE GIRARDEAU...PADUCAH...OWENSBORO...MURRAY...MAYFIELD... MADISONVILLE...HOPKINSVILLE...HENDERSON...EVANSVILLE...HERRIN... HARRISBURG...CARMI...CARBONDALE AND CAIRO 648 PM CDT SUN MAY 30 2004 ...TORNADO WATCHES IN EFFECT FOR MUCH OF THE QUAD STATE THROUGH AT LEAST 1 AM CDT MONDAY... ...HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING OVER MUCH OF THE QUAD STATE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS EVENING FOR THE ENTIRE QUAD STATE...EXCEPT FOR CARTER COUNTY IN SOUTHEAST MISSOURI. A SOLID LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE EASTWARD ACROSS THE ENTIRE QUAD STATE THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. DAMAGING WINDS...TORNADOES...AND LARGE HAIL WILL BE POSSIBLE WITH THE LINE OF STORMS. IN ADDITION HEAVY RAINFALL MAY LEAD TO SOME FLOODING PROBLEMS ALONG THE LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE MISSISSIPPI AND OHIO RIVERS ARE FORECAST TO RISE OVER FLOOD STAGE AT MANY LOCATIONS. THE FLOODING IS FORECAST TO BE MAINLY MINOR...ALTHOUGH AGRICULTURAL INTERESTS WITH CROPS IN THE BOTTOMLANDS WILL BE SIGNIFICANTLY AFFECTED. REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT THROUGHOUT THE QUAD STATE. DRS
In the hours before
Local storm report, May 30, 9:18 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
918 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 NE GRAND RIVERS 37.03N 88.21W
05/30/2004 0.75 INCH LYON KY EMERGENCY MNGR
REPORTED BETWEEN GRAND RIVERS AND KUTTAWA AND RELAYED BY
MCCRACKEN DES.
&&
RJPSpecial weather statement, May 30, 9:21 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 921 PM CDT SUN MAY 30 2004 ILZ075>078-080>094-KYZ001>006-MOZ076-086-087-100-107>112-114-310300- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO- CARLISLE KY-CARTER MO-EDWARDS IL-FRANKLIN IL-FULTON KY-GALLATIN IL- GRAVES KY-HAMILTON IL-HARDIN IL-HICKMAN KY-JACKSON IL-JEFFERSON IL- JOHNSON IL-MASSAC IL-MCCRACKEN KY-MISSISSIPPI MO-NEW MADRID MO- PERRY IL-PERRY MO-POPE IL-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO- STODDARD MO-UNION IL-WABASH IL-WAYNE IL-WAYNE MO-WHITE IL- WILLIAMSON IL- 921 PM CDT SUN MAY 30 2004 ...TORNADO WATCH NUMBER 342 HAS BEEN CANCELED... AT 920 PM...WEATHER SERVICE RADAR INDICATED THAT THE THREAT FOR SEVERE WEATHER HAD PUSHED EAST OF THE WATCH AREA. THEREFORE... TORNADO WATCH NUMBER 342...PREVIOUSLY IN EFFECT FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND THE PURCHASE AREA OF WESTERN KENTUCKY...HAS BEEN CANCELED. DRS
Local storm report, May 30, 9:33 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
933 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG ROCKPORT 37.88N 87.05W
05/30/2004 SPENCER IN EMERGENCY MNGR
TREES DOWN WITH POWER OUTAGES IN ROCKPORT AND ACROSS THE
COUNTY. TREES ON FIRE IN DALE NEAR STRUCTURE.
&&
RJPLocal storm report, May 30, 9:39 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
939 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG HICKMAN 36.56N 89.19W
05/30/2004 FULTON KY EMERGENCY MNGR
TREES DOWN ACROSS A FEW ROADS BLOCKING TRAFFIC IN
HICKMAN. NUMEROUS LARGE LIMBS DOWN IN POWER LINES ALONG
THE BLUFF AND THROUGHOUT THE COUNTY.
&&
RJPLocal storm report, May 30, 9:42 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
942 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG UNIONTOWN 37.77N 87.93W
05/30/2004 UNION KY TRAINED SPOTTER
TREES AND POWER LINES DOWN.
&&
RJPLocal storm report, May 30, 10:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1021 PM CDT SUN MAY 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1215 PM TORNADO 5 W PADUCAH 37.07N 88.73W
05/30/2004 MCCRACKEN KY NWS EMPLOYEE
BRIEF TOUCHDOWN ONE MILE EAST OF WFO PADUCAH. DISSIPATED
QUICKLY.
1230 PM FUNNEL CLOUD 6 NE PADUCAH 37.13N 88.56W
05/30/2004 MASSAC IL PUBLIC
REPORTED BY PUBLIC ALONG RIVERFRONT IN PADUCAH LOOKING
NORTH INTO ILLINOIS.
0222 PM TORNADO 6 N ELKTON 37.24N 90.97W
05/30/2004 REYNOLDS MO EMERGENCY MNGR
TOUCHDOWN 2 MILES SOUTH OF CEDAR GROVE AT COLD BANK ROAD
AND ST HIGHWAY 507.
0222 PM TORNADO 6 N ELKTON 36.90N 87.16W
05/30/2004 F1 TODD KY EMERGENCY MNGR
TOUCHDOWN 2 MILES SOUTH OF CEDAR GROVE NEAR COLD BANK
ROAD AND ST HIGHWAY 508.
0239 PM HAIL MADISONVILLE 37.34N 87.51W
05/30/2004 0.50 INCH HOPKINS KY LAW ENFORCEMENT
HAIL OCCURRED HALFWAY BETWEEN MADISONVILLE AND MORTONS
GAP.
0244 PM TORNADO 5 S MADISONVILLE 37.26N 87.51W
05/30/2004 HOPKINS KY EMERGENCY MNGR
BETWEEN THE TOWNS OF EARLINGTON AND MORTONS GAP.
STRUCTURAL DAMAGE TO SOME BUILDINGS AND NUMEROUS TREES
DOWN.
0258 PM FUNNEL CLOUD 1 W BREMEN 37.36N 87.24W
05/30/2004 MUHLENBERG KY FIRE DEPT/RESCUE
0312 PM TORNADO 1 S MASONVILLE 37.66N 87.03W
05/30/2004 DAVIESS KY EMERGENCY MNGR
BRIEF TOUCHDOWN IN CORNFIELD.
0333 PM FUNNEL CLOUD 1 NW KNOTTSVILLE 37.78N 86.92W
05/30/2004 DAVIESS KY EMERGENCY MNGR
0601 PM TSTM WND GST 13 E PIEDMONT 37.15N 90.46W
05/30/2004 50 MPH WAYNE MO EMERGENCY MNGR
AT THE INTERSECTION OF HWY 34 AND 67 IN SILVA.
0615 PM FUNNEL CLOUD MILLERSVILLE 37.42N 89.80W
05/30/2004 CAPE GIRARDEAU MO LAW ENFORCEMENT
FUNNEL CLOUDS OBSERVED ALONG THE BOLLINGER AND CAPE
GIRARDEAU COUNTY LINES BY LAW ENFORCEMENT.
0627 PM FUNNEL CLOUD 25 NW CARBONDALE 37.98N 89.54W
05/30/2004 PERRY IL LAW ENFORCEMENT
NEAR TRICO HIGH SCHOOL IN JACKSON COUNTY.
0632 PM TORNADO 5 S MURPHYSBORO 37.70N 89.34W
05/30/2004 JACKSON IL EMERGENCY MNGR
BRIEF TOUCHDOWN.
0640 PM FUNNEL CLOUD 12 N CAPE GIRARDEAU 37.48N 89.55W
05/30/2004 CAPE GIRARDEAU MO EMERGENCY MNGR
OVER NEELYS LANDING.
0643 PM TSTM WND GST 4 N CHRISTOPHER 38.03N 89.05W
05/30/2004 60 MPH FRANKLIN IL EMERGENCY MNGR
0643 PM TSTM WND DMG DU QUOIN 38.00N 89.24W
05/30/2004 PERRY IL PUBLIC
TREE AND POWER LINE DOWN ON JEFFERSON ST.
0655 PM TSTM WND DMG 1 N BUCKNER 38.00N 89.02W
05/30/2004 FRANKLIN IL TRAINED SPOTTER
SMALL TREES AND LARGE TREE LIMBS DOWN.
0656 PM HAIL 4 W CHRISTOPHER 37.97N 89.13W
05/30/2004 0.75 INCH FRANKLIN IL TRAINED SPOTTER
REPORTED IN THE COMMUNITY OF MULKEYTOWN.
0700 PM TSTM WND DMG KARNAK 37.29N 88.98W
05/30/2004 PULASKI IL EMERGENCY MNGR
NUMEROUS SMALL TO MEDIUM SIZE LIMBS DOWN. LIMBS DOWN ON A
VEHICLE, CAMPER, AND HOUSE IN KARNAK. LARGE LIMB DOWN IN
FRONT OF TOWN BAPTIST CHURCH.
0703 PM TSTM WND GST THEBES 36.38N 89.47W
05/30/2004 60 MPH LAKE TN TRAINED SPOTTER
TREES DOWN WITH INJURIES REPORTED. ANOUNT OF INJURIES
UNKNOWN.
0708 PM TSTM WND DMG WAYNE CITY 38.35N 88.59W
05/30/2004 WAYNE IL LAW ENFORCEMENT
WIND DAMAGE AND PEA SIZE HAIL.
0718 PM TSTM WND GST 7 SE MARION 37.66N 88.85W
05/30/2004 50 MPH WILLIAMSON IL EMERGENCY MNGR
HEAVY RAINFALL AT GRASSY LAKE RAD AND ST HIGHWAY 148.
0720 PM TSTM WND DMG GOREVILLE 37.56N 88.97W
05/30/2004 JOHNSON IL EMERGENCY MNGR
WIND ESTIMATED 60 MPH. PEA SIZE HAIL ALSO.
0722 PM TSTM WND GST HARRISBURG 37.74N 88.55W
05/30/2004 65 MPH SALINE IL LAW ENFORCEMENT
TREES DOWN IN HARRISBURG, STONEFORT, AND CARRIER MILLS.
POWER LINES DOWN IN CARRIER MILLS. TREE DOWN ON CAR ON
ROUTE 34 NORTH OF HARRISBURG.
0725 PM TORNADO CREAL SPRINGS 37.62N 88.84W
05/30/2004 WILLIAMSON IL EMERGENCY MNGR
BRIEF TOUCHDOWN REPORTED BETWEEN CREAL SPRINGS AND NEW
BURNSIDE ON ROUTE 166. RELAYED FROM JOHNSON COUNTY EMA.
0730 PM FUNNEL CLOUD NORRIS CITY 37.98N 88.33W
05/30/2004 WHITE IL LAW ENFORCEMENT
REPORTED NEAR THE HAMILTON/WHITE COUNTY LINE
0730 PM TSTM WND DMG SHAWNEETOWN 37.71N 88.17W
05/30/2004 GALLATIN IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN SHAWNEETOWN.
0740 PM TSTM WND GST 2 W KEVIL 37.08N 88.92W
05/30/2004 65 MPH BALLARD KY NWS EMPLOYEE
WIND ROCKING VEHICLE WHILE PARKED.
0748 PM TSTM WND GST 7 W PADUCAH 37.07N 88.76W
05/30/2004 58 MPH MCCRACKEN KY OFFICIAL NWS OBS
0755 PM TSTM WND GST LONE OAK 37.04N 88.67W
05/30/2004 60 MPH MCCRACKEN KY BROADCAST MEDIA
0812 PM TSTM WND DMG UNIONTOWN 37.77N 87.93W
05/30/2004 UNION KY TRAINED SPOTTER
TREES AND POWER LINES DOWN.
0813 PM TSTM WND GST UNIONTOWN 37.77N 87.93W
05/30/2004 60 MPH UNION KY EMERGENCY MNGR
0815 PM TSTM WND GST MORGANFIELD 37.68N 87.91W
05/30/2004 60 MPH UNION KY TRAINED SPOTTER
0815 PM TSTM WND DMG SALEM 37.27N 88.24W
05/30/2004 LIVINGSTON KY EMERGENCY MNGR
ROOF TORN OFF MOTOR HOME ON HIGHWAY 60 BETWEEN SALEM AND
BURMA.
0822 PM TSTM WND GST 10 ENE MOUNT VERNON 37.99N 87.73W
05/30/2004 50 MPH POSEY IN LAW ENFORCEMENT
WIND GUST REPORTED IN ST. PHILIP.
0824 PM TSTM WND GST CALVERT CITY 37.03N 88.35W
05/30/2004 50 MPH MARSHALL KY TRAINED SPOTTER
VERY HEAVY RAIN AS WELL
0830 PM TSTM WND DMG HICKMAN 36.56N 89.19W
05/30/2004 FULTON KY EMERGENCY MNGR
TREES DOWN ACROSS A FEW ROADS BLOCKING TRAFFIC IN
HICKMAN. NUMEROUS LARGE LIMBS DOWN IN POWER LINES ALONG
THE BLUFF AND THROUGHOUT THE COUNTY.
0833 PM TSTM WND GST EVANSVILLE 37.98N 87.54W
05/30/2004 55 MPH VANDERBURGH IN EMERGENCY MNGR
0834 PM HAIL EVANSVILLE 37.98N 87.54W
05/30/2004 0.75 INCH VANDERBURGH IN TRAINED SPOTTER
ALSO 50 MPH WINDS ESTIMATED.
0838 PM TSTM WND DMG CLINTON 36.67N 88.99W
05/30/2004 HICKMAN KY EMERGENCY MNGR
POWER OUTAGES AND TREES DOWN IN THE CITY OF CLINTON AND
AROUND THE FULGHAM AND OAKTON AREAS.
0840 PM TSTM WND DMG CLINTON 36.67N 88.99W
05/30/2004 HICKMAN KY EMERGENCY MNGR
NUMEROUS TREES AND TREE LIMBS DOWN. POWER OUTAGES AND
SOME FLASH FLOODING.
0840 PM TSTM WND GST 4 E HENDERSON 37.84N 87.51W
05/30/2004 60 MPH HENDERSON KY EMERGENCY MNGR
TREES AND POWER LINES DOWN BLOCKING ROADS.
0842 PM TSTM WND GST NEWBURGH 37.95N 87.40W
05/30/2004 47 MPH WARRICK IN TRAINED SPOTTER
0843 PM TSTM WND GST EVANSVILLE 37.98N 87.54W
05/30/2004 57 MPH VANDERBURGH IN EMERGENCY MNGR
0845 PM TSTM WND GST 1 E WATER VALLEY 36.57N 88.79W
05/30/2004 60 MPH GRAVES KY EMERGENCY MNGR
0846 PM TSTM WND DMG NEWBURGH 37.95N 87.40W
05/30/2004 WARRICK IN TRAINED SPOTTER
SEVERAL TREES DOWN ACROSS THE NEWBURGH AREA. TWO HOMES
WITH SIGNIFICANT DAMAGE AT MAIN AND JEFFERSON STREETS.
TREES BLOCKING SHARON ROAD IN NEWBURGH.
0848 PM FLASH FLOOD CLINTON 36.67N 88.99W
05/30/2004 HICKMAN KY EMERGENCY MNGR
FLOODING OF CITY STREETS IN CLINTON.
0850 PM TSTM WND DMG BOONVILLE 38.05N 87.27W
05/30/2004 WARRICK IN TRAINED SPOTTER
50-60 MPH WIND GUST. TREES DOWN WITH POWER OUTAGES.
0900 PM HAIL 2 NE GRAND RIVERS 37.03N 88.21W
05/30/2004 0.75 INCH LYON KY EMERGENCY MNGR
REPORTED BETWEEN GRAND RIVERS AND KUTTAWA AND RELAYED BY
MCCRACKEN DES.
0900 PM TSTM WND DMG ROCKPORT 37.88N 87.05W
05/30/2004 SPENCER IN CO-OP OBSERVER
LARGE LIMBS DOWN ON HIGHWAY 66 AT MAPLE STREET.
0900 PM HAIL MAYFIELD 36.74N 88.65W
05/30/2004 0.50 INCH GRAVES KY NWS EMPLOYEE
0910 PM TSTM WND DMG ROCKPORT 37.88N 87.05W
05/30/2004 SPENCER IN EMERGENCY MNGR
TREES DOWN WITH POWER OUTAGES IN ROCKPORT AND ACROSS THE
COUNTY. TREES ON FIRE IN DALE NEAR STRUCTURE.
0920 PM TSTM WND DMG 5 SW MURRAY 36.56N 88.38W
05/30/2004 CALLOWAY KY EMERGENCY MNGR
TREES DOWN ACROSS ROADS BLOCKING TRAFFIC IN SOUTHWEST
CALLOWAY COUNTY ALONG HIGHWAY 121.
&&
RJPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:16 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 59 min |
| May 30, 7:32 PM CDT | Severe Thunderstorm Warning | PAH | McCracken | 58 min |
| May 30, 7:36 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle | 54 min |
| May 30, 7:46 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 59 min |
| May 30, 7:54 PM CDT | Severe Thunderstorm Warning | PAH | Graves | 51 min |
| May 30, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Marshall | 50 min |
| May 30, 7:58 PM CDT | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 62 min |
| May 30, 8:07 PM CDT | Severe Thunderstorm Warning | PAH | Union | 53 min |
| May 30, 8:10 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Hopkins, Lyon, Webster | 65 min |
| May 30, 8:16 PM CDT | Severe Thunderstorm Warning | PAH | Henderson | 59 min |
| May 30, 8:23 PM CDT | Tornado Warning | PAH | Webster | 52 min |
| May 30, 8:36 PM CDT | Severe Thunderstorm Warning | PAH | McLean | 39 min |
| May 30, 8:41 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 49 min |
| May 30, 8:42 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 63 min |
| May 30, 8:52 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg | 53 min |
| May 30, 9:13 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon | 32 min |
| May 30, 9:32 PM CDT | Flash Flood Warning | PAH | Caldwell, Hopkins, Muhlenberg | 3 hr |
| May 30, 9:39 PM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 36 min |
| May 30, 9:43 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 47 min |
| May 30, 9:54 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd | 36 min |
| May 30, 10:25 PM CDT | Flash Flood Warning | PAH | Henderson, Union | 3 hr |
| May 30, 10:38 PM CDT | Flash Flood Warning | PAH | Crittenden, Graves, Livingston, Lyon, McCracken, Marshall and 1 more | 112 min |
| May 31, 12:10 AM CDT | Flash Flood Warning | PAH | Muhlenberg | 95 min |
| May 30, 8:31 PM CDT | Severe Thunderstorm Warning | PAH | Pike, Warrick | 59 min |
Nearby
Flash Flood Warnings in Kentucky, 2004Flash Flood Warnings in Indiana, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.